# SDR DALA1103930905

- Difficulty date: January 19, 2011
- Submitted: January 20, 2011
- Operation: Air carrier
- Aircraft: N905DL
- Make and model: Doug MD-88
- Aircraft serial: 49536
- Aircraft time: 63,188 hours, 49,182 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MX FOUND NR1 & NR2 LOWER ESCAPE PATH LIGHTS ABOVE CATWALK IN TAIL COMPARTMENT INOPERATIVE.  MX RETERMINATED BOTH LIGHTS SWPM 20.  OPS OF LIGHTS NOW CHECKS OK.
